Ive just started taking centrum advance and now im getting what looks like acne spot on my legs with white heads could this be related to me taking these multi vitamins could you please answer this as i getting really worried.
Are you (or the subject of the question) male or female?
What is your (or the subject of the question) height?
What is your (or the subject of the question) weight (kg or lb)?
If you (or the subject of the question) is under 18, please state your age:
Usually there is no reactions to multi-vitamins. Suggest stop taking the vitamins. If the condition on your legs does not improve, recommend going to your doctor to be checked. Thank you for your question.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.